教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Propagation and blocking in periodically hostile environments
學年100
學期2
出版(發表)日期2012/06/01
作品名稱Propagation and blocking in periodically hostile environments
作品名稱(其他語言)
著者Guo, Jong-shenq; Hamel, Francois
單位淡江大學數學學系
出版者Heidelberg: Springer
著錄名稱、卷期、頁數Archive for Rational Mechanics and Analysis 204(3), pp.945-975
摘要We study the persistence and propagation (or blocking) phenomena for a species in periodically hostile environments. The problem is described by a reaction-diffusion equation with zero Dirichlet boundary condition. We first derive the existence of a minimal nonnegative nontrivial stationary solution and study the large-time behavior of the solution of the initial boundary value problem. To the main goal, we then study a sequence of approximated problems in the whole space with reaction terms which are with very negative growth rates outside the domain under investigation. Finally, for a given unit vector, by using the information of the minimal speeds of approximated problems, we provide a simple geometric condition for the blocking of propagation and we derive the asymptotic behavior of the approximated pulsating travelling fronts. Moreover, for the case of constant diffusion matrix, we provide two conditions for which the limit of approximated minimal speeds is positive.
關鍵字
語言英文
ISSN0003-9527
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別德國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!